Cecal Perforation Following Intraperitoneal Abscess after Anti-tubercular Therapy: A Case Report.
Аннотация
UNLABELLED: Abdominal tuberculosis is defined as infection of gastrointestinal tract, peritoneum, abdominal solid organs, and/or abdominal lymphatics constituting approximately 12% of extra-pulmonary tuberculosis cases. Intestinal perforation is an acute presentation of abdominal tuberculosis. Intestinal perforation can occur before or at the beginning of anti-tubercular therapy. It is considered to be a paradoxical reaction if it occurs during or after treatment. Intestinal perforation is uncommon but serious and life-threatening as complication-mortality rate secondary to perforation are estimated to be >30%. We present a case of an 18-year-old female who developed cecal perforation following an intraperitoneal abscess after completion of anti-tubercular therapy for intestinal tuberculosis. She was a known case of intestinal tuberculosis. She had undergone pigtail catheterisation for an intraperitoneal abscess and completed 18 months of anti-tubercular therapy after which she developed cecal perforation. A paradoxical response was observed following the completion of anti-tubercular therapy. Early diagnosis and treatment reduce the complications and mortality rates of cecal perforation due to abdominal tuberculosis.
KEYWORDS: case reports; cecum; intestinal perforation; tuberculosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.